# SDR DALA2023021401133

- Difficulty date: February 7, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 48,027 hours, 33,844 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN ON PREVIOUS REPAIR (2EA) OF FWD CARGO DOOR BARRIER LATCHES. SUMMARY OF NRC 00547: REPAIR DOUBLERS WERE REPLACED PER ER/A 559579-14MA REV ORIGINAL, SECTION I. PERMANENT REPAIR ASSOCIATED ER/A 14-559579 ADDED FOR AC 9553. (LP #2618071)
